# SDR FDEA200904171573

- Difficulty date: April 17, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397355720
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, EXISTING HOLES WRONGLY DRILLED AT FR 63A, STGR 27 RT.  THE FRAME WAS REPAIRED AS PER SRM 53-17-13 FIG 203.
